If you're starting a new supplement protocol, introduce each one individually, so that if you do have an adverse reaction, you'll know which one is causing it.
I did the opposite and took good quality pre-cursor supplements, some that you've listed, and i had a bad reaction...after starting again one by one i discovered it was the vit D giving me hell, making me feel more irritable, headaches and generally crappy. Vit D levels of blood for me are very low deficient range so it's a struggle to know what to do about that.
Selenium was another one giving me intense migraines.
Magnesium made me feel crappy too.
Feeling 'bad' isn't necessarily 'bad' though! It could be the vitamin working well in the body, and especially if there's deficiency of any of them, then there's some 'catching-up' of the body to do, which normally induces a detox/herx reaction.
Anyway, do take each one slowly....3-4 days of each one...see how you feel, then add another. Only stop a supplement if the reaction is immediately severe, cut down the dose normally reduces a bad herx reaction.
If your adrenals are in range during the day and slightly elevate at night then it generally suggests a response to stress is occurring. Your adrenals are doing their job.
Interesting you mention UTI's and H Pylori...which will spike adrenal function.
Have you had a uterine smear test?...do you get UTI's often?
If you try to clear those infections it'll be interesting to see if that calms down your adrenal function.
I would focus on clearing those infections rather than take expensive adrenal supplements as your saliva test shows your adrenals are 'rising' to the challenge of stress.